Forum

Hives / Utacaria & MS

Hi everyone,

I am due to see the neuro this week and have lots of questions, one being that over the last two years I have suffered three bouts of hives/skin rash. I was on an experimental drug (or maybe as it was a trial) that had skin rashes as a side effect. My third rash was quite severe and I had target lesions, which I beleive are a classic sign of an allergy or bacterial infections. As I also had a chest infection, if is difficult to pin point allergy or infection. A few weeks prior to this I had an MRI scan with contrast, more medication (diazepam) along with prozac etc.etc.

My question is, does any one else suffer from hives / skin rash as a sympom of MS ? Allergies along with MS ? Or Skin rashes due to medication ?

Hoping to get answers from the neuro but on past experience, I already know I won’t.

Hope someone can help.

Many Thanks

Helen

I do suffer with hives, due to dry skin eczema. I don’t know if it’s to do with MS but have always thought it was more to do with the nerves; as there is very little evidence to show for all the itching I experience.

Wendyx

Ive suffered from hives for about 5 years, mostly temperature related (if i change temperature too fast) or if something uts pressure on my skin. But so far as I know its not medicine related or MS… but you never know.

Hi Helen, I noticed you said you experienced these hives/rashes when you had a chest infection, which reminded me when I got swine flu a couple of years ago I came up in hives all over my torso (like chickenpox). When I went to the Doc about this she said it wasn’t a symptom of the flu but how my body was reacting seperatly to having a virus. Weird huh?

Hope the neuro can help you more, take care

Jenna